MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950020
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2015 - patient was diagnosed with ventral hernia thereby underwent open repair with implant of ventralex st (device #1).Per operative notes,¿ the hernia sac was identified and excised.The hernia defect was placed with ventralex st and sutured.¿ on (b)(6) 2016 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with implant of ventrio st (device #2).Per operative notes, ¿the hernia sac was encountered and dissected and ventrio st mesh was placed and sutured.¿ on (b)(6) 2018 - patient was diagnosed with recurrent incisional hernia thereby underwent robotic assisted laparoscopic repair with implant of two ventralight st (device #3 and #4).Per operative notes, ¿the adhesions were removed.The hernia defect was noted in middle of the mesh in the lower half and larger defect in upper half.The mesh in the upper half (device #1) was folded over itself and removed in piecemeal fashion and lower mesh (device #2) was adherent.The ventralight st mesh (device #3) was placed in upper defect and another ventralight st mesh (device #4) was placed in lower defect and sutured.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard/davol ventrio st (device #2).An additional supplemental emdr was submitted to represent the bard/davol ventralex st (device #1).Note, the manufacturing date (15-jan-2016) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22177095
Report Number1213643-2025-00459
Device Sequence Number9263298
Product Code FTL
UDI-Device Identifier00801741031519
UDI-Public(01)00801741031519(17)180228(10)HUAN2093
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number5950020
Device Lot NumberHUAN2093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale